| Model Number |
951001 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Investigation ongoing.
Event or Problem Description
Hamilton medical ag received the following event description the user reported that the device alarmed with ¿cuff leak¿ and "check intellicuff" during the ventilation of a patient.This intellicuff was incorporated into hamilton-c6.The use of intellicuff incorporated in this c6 was discontinued, and treatment was continued using a stand-alone type of intellicuff.No harm to the patient was reported.
Additional Manufacturer Narrative
Investigation outcome.The intellicuff integrated in a hamilton-c6 was reported to frequently generate ¿cuff leak¿ and ¿check intellicuff¿ alarms during use.Patient involvement was reported; however, no harm to the patient was reported.As a correction, the intellicuff kit was replaced.After it was installed it in hamilton-c6, a functional verification using test service software was preformed and was returned to the hospital.The case is considered as closed.